Skip to Content

What if I have taken 2 bloodpressure pills lisnopril 20 MG?

Responses (2)

marjorie zych 15 May 2010

Two 20mg tablets is alot. Please be careful your blood pressure doesn't drop to much because you can pass out and get hurt. To low of a blood pressure can be dangerous too. Please don't try to drive your reflexes are not going to be the same. I wouldn't suggest doing it again. You may want to call your doctor if you start getting lightheaded or dizzy. If your vision gets effected please go to the hospital and tell them the dose you took so they know what to do for you. Please be careful for awhile it may take several hours for it to wear off. Good luck to you and I will be thinking of you.

vtech10 16 May 2010

arn let me warn you now!!! this medicine will definitely kill you... quite frankly i would get off of it immediately-- take something else it was found in bloodtest protein in urine so lisinopril was prescribed--- this is the same medicine type that will back fire on you ask any emergency room nurse--too many reports of fatal allergic reactions--- may 2 or 5th i had a reaction lip swelling i did not know it was because of lisinopril= the emergency room told me it is effecting many people--- my throat-face-heart racing--- face growing before my eyes--- i was on oxygen and checking out of this life--- i was only on it since march 2009--- the end result is--- annaphyllaxis i have to take a allergy needle every where i go because my body is still reacting to the medicine--it is still in my system--- or i will drive to the emergency room-because my throat is swelling and it is hard to breathe--- right now i still take prednisone- steroid to open my lungs and benydrll a must--if its hot and muggy outside--i wont live out there long--my air way closes this is my new life air conditioning--before i know it something is closing me off--- just because of LISINOPRIL--- please ask around the call it the prils because its deadly--- they tried to do ekg test-- my chest was on fire anything put on my skin burned my skin this is what i am left with--- please listen to me--- get off of it--- theres other beta blockers--- that one should have been taken off the market--and i will do something about my deadly encounter-its not just a simple allergic reaction--it is deadly--- meaning youre checking out and fast!!! 1 good luck now you know-look it up/ dont listen to me ask any er nurse how often episodes from that medicine come thru the door and how many they have to put in intensive care like me--- while they fight to keep you alive... vtech10

Rajive Goel 17 May 2010

Vtech10 - please what comments do you have for ramipril? Thanks

vtech10 18 May 2010

rajive-sorry i no nothing about ramipril and besides its in the family of lisinopril gt it pril anthing with that ending i have to stay clear of, look that drug up on drugs.com read what the description about it says then discuss with the doctor good luck vtech10

vtech10 18 May 2010

also what effects me may not harm you, but you should let your doc know then resume taking it the way its prescribed and take it the same time daily, try with a meal,while eating take it, put it in a certain spot,put a piece of napkin inside --or a piece of paper to hang outside so after you take it mark 8am.write the date 5/17/10 so before the next dosage you got the last time it was taken, it would be your own reminder, to avoid overdose... try it vtech10

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions